# SDR JR2R2014FA0000646

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: General aviation
- Aircraft: N353AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- Aircraft time: 54,231 hours, 34,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091102
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, MAINTENANCE FOUND THE R2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACE LIGHT WITH A NEW ASSY.
